Christ University Institutional Repository

Zagreb Radio Indices Of Graphs

Kureethara, Joseph Varghese and raj, Anna Treesa (2018) Zagreb Radio Indices Of Graphs. International Journal Of Pure And Applied Mathematics, 118 (10). pp. 343-352. ISSN 1311-8080

Full text not available from this repository.

Official URL: http://www.acadpubl.eu/jsi/2018-118-10-11/articles...


Item Type:Article
Subjects:Publications > Publications by Faculty
Publications > Publications by Faculty > Articles
ID Code:7510
Deposited By:Shaiju M C
Deposited On:26 Mar 2019 16:19
Last Modified:26 Mar 2019 16:19

Repository Staff Only: item control page